# SDR REXA2020030400309

- Difficulty date: February 14, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N8974C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7974
- Aircraft time: 25,209 hours, 24,907 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3103221
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SEAT RAIL IS CORRODED & GOUGED AT FS 394 TO FS 409+128. 
ISNTALLED NEW SEAT RAIL FS 394 - 409+128 RBL 9 P/N 601R31032-21 IAW BOMBARDIER CRJ 200 AMM 53-01-11-400-802. WVAC STAMP EMP# 717 MTC.
